IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
Vice Chair Masaya Nakayama (Univ. of Tokyo), Katsuyoshi Iida (Tokyo Inst. of Tech.), Kenichi Nagami (Inetcore)
Secretary Takaaki Komura (Kyoto Univ.), Toyokazu Akiyama (Kyoto Sangyo Univ.)
Assistant Yoshinori Kitatsuji (KDDI R&D Labs.)

Conference Date Wed, Jul 9, 2008 09:00 - 18:00
Topics Operation and Management Technology in the Internet, etc. 
Conference Place Shinagawa Inter-City (morning), The Grand Hall at Shinagawa Grand Central Tower (afternoon) 
Transportation Guide 8 minutes walk from JR Shinagawa Station Konan-guchi
http://www.tg-hall.com/data/pdf/area-map.pdf
Contact
Person
Katsuyoshi Iida at Tokyo Institute of Technology
03-5479-0723(当日午前)、03-5463-9973(当日午後)
Sponsors Two panel discussion sessions are co-sponsored by JANOG.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Wed, Jul 9 AM  Operation and Management Technology in the Internet, etc.
Chair: Susumu Yoneda (SoftBank Telecom)
09:00 - 10:25
  09:00-09:05 Opening Address ( 5 min. )
(1) 09:05-09:25 Realtime Lecture Broadcasting System by FLASH and its Charactoristics IA2008-13 Junji Tamatsukuri, Makoto Nakamura, Yuu Shibata, Mary Inaba, Kei Hiraki (Univ. Tokyo)
(2) 09:25-09:45 Topology Inference from End Systems: An Analysis Based on the Detection Degree IA2008-14 Kenji Masui, Youki Kadobayashi (NAIST)
(3) 09:45-10:05 An Estimation Method of Bandwidth Utilization Using RTT for Bottleneck-Link IA2008-15 Hidekatsu Takita, Yoshio Sugizaki, Saneyasu Yamaguchi, Koichi Asatani (Kogakuin Univ.)
(4) 10:05-10:25 Large-Scale Measurements of Network Latency IA2008-16 Takahito Tejima, Sou Watanabe (Polyphony Digital Inc.), Kenichi Yoshida (Tsukuba Univ.)
  10:25-10:40 Break ( 15 min. )
Wed, Jul 9 AM  Operation and Management Technology in the Internet, etc. 2
Chair: Akio Kawabata (NTT)
10:40 - 12:00
(5) 10:40-11:00 A consideration on deployment scenarios on a filed test of IP traceback in Japan IA2008-17 Hiroaki Hazeyama (NAIST), Ken Wakasa (NICA), Youki Kadobayashi (NAIST)
(6) 11:00-11:20 A field experiment of reporting IPv6 Web sites for IPv6 deployment IA2008-18 Masayoshi Matsukawa (NTT West Chugoku Corp.), Kaori Maeda (Hiroshima City Univ.), Reiji Aibara, Kouji Nishimura (Hiroshima Univ.)
(7) 11:20-11:40 A New Optical Wavelength Path Establishment Method with Wavelength Converter based on Number of Hops in WDM Networks and Its Performance Evaluation IA2008-19 Tetsuya Saita (Kogakuin Univ.), Shinsuke Nagai (NEC Communication Systems, Ltd.), Jun Ito, Saneyasu Yamaguchi, Koichi Asatani (Kogakuin Univ.)
(8) 11:40-12:00 Consideration of A Hierarchical QoS Routing Protocol Supporting Simultaneous Automatic Address Assignment IA2008-20 Kenji Fujikawa (NICT), Kenji Ohira (Kyoto Univ.), Masataka Ohta (TIT)
  12:00-12:15 Student Award Ceremony ( 15 min. )
  12:15-13:30 Lunch Break ( 75 min. )
Wed, Jul 9 PM 
Chair: Ken'ichi Nagami (Intec netcore)
13:30 - 15:30
  13:30-13:35 Opening Address ( 5 min. )
(9) 13:30-15:30 [Panel Discussion]
NETCONF tutorial IA2008-21
Ray Atarashi (IIJ)
(10) 13:30-15:30 [Panel Discussion]
Expectations requirements for netconf from the internet operators' point of view. IA2008-22
Dai Kuwabara, Tomoya Yoshida, Takanori Mizuguchi, Hiroyuki Ichikawa (NTT Communications)
(11) 13:30-15:30 [Panel Discussion]
New operation & management concept "OAN" IA2008-23
Yoshiyuki Kurosaki, Hidemitsu Higuchi, Tomoyuki Iijima, Yoshifumi Atarashi, Hiroyasu Kimura, Makoto Kitani (Alaxala)
  15:30-16:00 Break ( 30 min. )
Wed, Jul 9 PM 
Chair: Katsuyoshi Iida (Tokyo Tech)
16:00 - 18:00
(12) 16:00-18:00 [Panel Discussion]
Expectations to Network Virtualization and Overlay Network Technologies IA2008-24
Katsuyoshi Iida (Tokyo Tech)
(13) 16:00-18:00 [Panel Discussion]
Research Overview toward New Generation Internet IA2008-25
Atsushi Iwata, Hideyuki Shimonishi, Takashi Yoshikawa, Toshiyuki Kanoh (NEC)
(14) 16:00-18:00 [Panel Discussion]
Overlay Network/Network Virtualization Research IA2008-26
Akihiro Nakao (UTokyo/NICT)
(15) 16:00-18:00 [Panel Discussion]
Network overlay and virtualization: an operator's perspective IA2008-27
Yutaka Kohno (NTT communications)
(16) 16:00-18:00 [Panel Discussion]
Network Virtualization and Network Adaptation IA2008-28
Masato Tsuru, Takeshi Ikenaga (KIT)
  17:55-18:00 Closing Address ( 5 min. )

Announcement for Speakers
General Talk (20)Each speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 
Announcement Technical Committee on Internet Architecture (IA) Web Page
http://www.ieice.org/cs/ia/jpn/index.htm


Last modified: 2008-07-04 16:25:38


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan